# SDR SWAA2024102337743

- Difficulty date: September 14, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED AT LEVEL ORSS 269 DEFLECTION CONTROL RIB AREA TRAILING EDGE AT RT WING 2024-572785<[01] REPLACED SUPPORT BRACKET LOCATED AT LEVEL ORSS 269 DEFLECTION CONTROL RIB AREA TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. DUE TO ALLOWABLE DAMAGE NOT FOUND FOR CRACK ON SRM B737-700 AND MUST BE REPLACED.;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET LOCATED AT LEVEL ORSS 269 DEFLECTION CONTROL RIB AREA TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. DUE TO ALLOWABLE DAMAGE NOT FOUND FOR CRACK ON SRM B737-700 SEE INDIVIDUAL SIGNS OFF BELOW;[03] REPLACED SUPPORT BRACKET LOCATED AT LEVEL ORSS 269 DEFLECTION CONTROL RIB AREA TRAILING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. DUE TO ALLOWABLE DAMAGE NOT FOUND FOR CRACK ON SRM B737-700 SEE INDIVIDUAL SIGNS OFF BELOW
